... had no idea why. Now I find out this is a rare side effect of this drug. I take this for restless leg syndrome. Anyone else have these symtoms?
did you do any of these things before you took this med ? gambling and shopping? being hungry all the time or gaining weight I can see happening. But c'mon,shopping and gambleing? those traits had to be in you before you took any drug,maybe the drug just hit some pleasure area that you were not aware of. talk to your doc about this.
This is so painful. I too started to begin taking Abilify last Fall. My new psychiatrist scared me into stopping Abilify (15 mg) due to its side effects (tremors). I became so severely depressed that he started me back on it. I am back taking 15 mg and feel good. But the tremendous hunger I had and shopping urge. I have spent so much money on just small "stuff". Nothing to return or sell. It's terrible. I feel I was getting some control in March. Also my nervous legs started up again during the short time I was not taking the med. they're fine now.
- Pramipexole Information for Consumers
- Pramipexole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pramipexole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2013 • 2 answers
Updated 2 Dec 2014 • 1 answer
Updated 16 Aug 2014 • 2 answers
Updated 16 May 2015 • 1 answer
Updated 14 Apr 2017 • 1 answer